MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE

AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE
Model Number TB-0535FCS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
During a therapeutic laparoscopic hysterectomy and bilateral salpingo-oophorectomy, the device's tip broke inside the patient's abdominal cavity and was retrieved completely, and the procedure was completed using a backup device.There are no reports of further patient harm.
 
Additional Manufacturer Narrative
B5 correction: this report is being supplemented to provide a correction to the previously submitted report.This event was reported is a duplicate report.Please refer to mfg report # 9614641-2025-01807-00.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23411020
Report Number9614641-2025-01782
Device Sequence Number21069270
Product Code GEI
UDI-Device Identifier04953170383540
UDI-Public04953170383540
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTB-0535FCS
Device Lot NumberKR486988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown